# SDR ASAA2022090339785

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 59,396 hours, 17,258 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED ON DESCENT. X LIST COMPLIED LIGHT STAYED ILLUMINATED. GROUNDED - YES. PERFORMED WHCU BITE PROCEDURE L1 WINDOW IAW B737-800 FIM 30-41 TASK 801, BITE CHECK OK FAULT LIGHT OFF.
